Zur Theorie der Zerlegung von Permutationen in Zyklen

Osias Gruder

TBD mathscidoc:1701.332081

Arkiv for Matematik, 2, (5), 385-414, 1953.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{osias1953zur,
  title={Zur Theorie der Zerlegung von Permutationen in Zyklen},
  author={Osias Gruder},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416642923890},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={5},
  pages={385-414},
  year={1953},
}
Osias Gruder. Zur Theorie der Zerlegung von Permutationen in Zyklen. 1953. Vol. 2. In Arkiv for Matematik. pp.385-414. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203416642923890.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved